Took for 4 days. 1st night every hour with pure water diarrhea. My doctor took me off and am on my old migraine med Mayo Clinic put me on which is suppose to cause constipation. Break for 3 days still had diarrhea. Started new med for 2 days ok now last 2 days every morning have diarrhea 3-4 times. Eat toast, eggs, baked potatoes, chicken. Can you take Imodium or do have to let nature take it’s course?
What helps stop diarrhea from duloxetine after you have stopped taking it?
Question posted by msretirement on 4 Oct 2021
Last updated on 5 October 2021 by WildcatVet
It takes about 3-4 days for the duloxetine to completely leave your system. You can use the Interactions Checker with the meds you're on and Imodium (or any other OTC such as PeptoBismol). You can also ask your pharmacist for a recommendation.
Best regards and I hope you're better soon.
- Duloxetine uses and safety info
- Duloxetine information for Healthcare Professionals (includes dosage details)
- Side effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.